skip to main content
DOE PAGES title logo U.S. Department of Energy
Office of Scientific and Technical Information

Title: On Modeling and Analysis of MIMO Wireless Mesh Networks with Triangular Overlay Topology

Abstract

Multiple input multiple output (MIMO) wireless mesh networks (WMNs) aim to provide the last-mile broadband wireless access to the Internet. Along with the algorithmic development for WMNs, some fundamental mathematical problems also emerge in various aspects such as routing, scheduling, and channel assignment, all of which require an effective mathematical model and rigorous analysis of network properties. In this paper, we propose to employ Cartesian product of graphs (CPG) as a multichannel modeling approach and explore a set of unique properties of triangular WMNs. In each layer of CPG with a single channel, we design a node coordinate scheme that retains the symmetric property of triangular meshes and develop a function for the assignment of node identity numbers based on their coordinates. We also derive a necessary-sufficient condition for interference-free links and combinatorial formulas to determine the number of the shortest paths for channel realization in triangular WMNs.

Authors:
 [1];  [2];  [3];  [2];  [4]
  1. South China Normal Univ., Guangzhou, Guangdong (China). Dept. of Computer Science; Univ. of Memphis, Memphis, TN (United States). Dept. of Computer Science
  2. Univ. of Memphis, Memphis, TN (United States). Dept. of Computer Science
  3. Guangzhou Univ., Guangzhou, Guangdong (China). School of Computer Science & Education Software
  4. Middle Tennessee State Univ., Murfreesboro, TN (United States). Dept. of Computer Science
Publication Date:
Research Org.:
Univ. of Memphis, TN (United States)
Sponsoring Org.:
USDOE Office of Science (SC)
OSTI Identifier:
1198114
Alternate Identifier(s):
OSTI ID: 1456884
Grant/Contract Number:  
SC0010641
Resource Type:
Published Article
Journal Name:
Mathematical Problems in Engineering
Additional Journal Information:
Journal Volume: 2015; Journal ID: ISSN 1024-123X
Publisher:
Hindawi
Country of Publication:
United States
Language:
English
Subject:
97 MATHEMATICS AND COMPUTING

Citation Formats

Cao, Zhanmao, Wu, Chase Q., Zhang, Yuanping, Shiva, Sajjan G., and Gu, Yi. On Modeling and Analysis of MIMO Wireless Mesh Networks with Triangular Overlay Topology. United States: N. p., 2015. Web. doi:10.1155/2015/185262.
Cao, Zhanmao, Wu, Chase Q., Zhang, Yuanping, Shiva, Sajjan G., & Gu, Yi. On Modeling and Analysis of MIMO Wireless Mesh Networks with Triangular Overlay Topology. United States. doi:10.1155/2015/185262.
Cao, Zhanmao, Wu, Chase Q., Zhang, Yuanping, Shiva, Sajjan G., and Gu, Yi. Thu . "On Modeling and Analysis of MIMO Wireless Mesh Networks with Triangular Overlay Topology". United States. doi:10.1155/2015/185262.
@article{osti_1198114,
title = {On Modeling and Analysis of MIMO Wireless Mesh Networks with Triangular Overlay Topology},
author = {Cao, Zhanmao and Wu, Chase Q. and Zhang, Yuanping and Shiva, Sajjan G. and Gu, Yi},
abstractNote = {Multiple input multiple output (MIMO) wireless mesh networks (WMNs) aim to provide the last-mile broadband wireless access to the Internet. Along with the algorithmic development for WMNs, some fundamental mathematical problems also emerge in various aspects such as routing, scheduling, and channel assignment, all of which require an effective mathematical model and rigorous analysis of network properties. In this paper, we propose to employ Cartesian product of graphs (CPG) as a multichannel modeling approach and explore a set of unique properties of triangular WMNs. In each layer of CPG with a single channel, we design a node coordinate scheme that retains the symmetric property of triangular meshes and develop a function for the assignment of node identity numbers based on their coordinates. We also derive a necessary-sufficient condition for interference-free links and combinatorial formulas to determine the number of the shortest paths for channel realization in triangular WMNs.},
doi = {10.1155/2015/185262},
journal = {Mathematical Problems in Engineering},
number = ,
volume = 2015,
place = {United States},
year = {2015},
month = {1}
}

Journal Article:
Free Publicly Available Full Text
Publisher's Version of Record
DOI: 10.1155/2015/185262

Citation Metrics:
Cited by: 2 works
Citation information provided by
Web of Science

Save / Share: